Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, and thanks for writing in.
How long ago did Ely ingest the pills?
Ok, thanks for that information. It's likely too late to induce vomiting, as the pills are probably already dissolved.
Most likely, Ely will be fine because of her size.
The side effects that could occur would include a high heart rate, possibly restlessness, panting.
Sorry, I was typing my response.
If you see any of the symptoms I mentioned previously, I would recommend getting Ely seen by a veterinarian (ER clinic, or on-call veterinarian), as sometimes treatment is needed, especially if her heart rate becomes too fast.
If she appears to be acting completely normal through the night and into the morning, she should most likely be fine.
You would have to listen to her heart beat (putting your ear to the bottom area of her chest), or by feeling her pulse (found on the upper inside of her back legs/thighs).
You're welcome - glad to be here to help! I would keep a close eye on her tonight for any abnormal symptoms, but there is a good chance that she will be just fine.
I hope this is helpful information. Please let me know if I can assist you and Ely further.
If my information was helpful to you, would you please rate my service (ideally a "5 star"), so I get compensated for my work. Thank you so very much, and I hope everything is going well.